# SDR AALA20090714TUL22

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 4018163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1174, LEFT HAND CUSP LOWER SIDE HAS HEAVY CORROSION.  INSTALLED CUSP DOUBLER AT STATION 1174-1182 PER AARD 53-20-00-16 AND REPAIR STRAP TO ADDRESS FASTENERS UNDER SEAT TRACK PER EA MD80-53-006773; DATE 7/12/09.
